# SDR SWIA2021071459506

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AS3578024
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA DOUBLER CORRODED BETWEEN FS349.00 AND FS364.00 STRGR 25R AND 26R.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED ANTENNA DOUBLER BETWEEN FS 349.00 AND 364.00 STR 25R AND 26R IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED COPY OF FORM 337. NO WEIGHT CHANGE.  COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED COPY OF FORM 337. NO WEIGHT CHANGE.
